# SDR 96ZZZX643

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47035
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1040T1005
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FSD - FLT 0663 - DURING DESCENT, AUTO GROUND SPOILER ACTUATOR FAILED.  MFG PN 1040T100-5.  PULLED CIRCUIT BREAKER AND PLACARDED.  CHECKS MADE TO ASSURE NORMAL PERFORMANCE.  POWERED AIRCRAFT, NO FURTHER.  ELECTRICAL PROBLEM EXISTS.  CHECK C 1-12-95 - STL.
